MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; 5FR 2L PICC LINE TRAY

CENTURION MEDICAL PRODUCTS; 5FR 2L PICC LINE TRAY
Catalog Number PICC0020
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 when removing the picc line that was placed on (b)(6) 2025 because "the catheter tip migrated into the azygous vein and became hard to flush and unable to aspirate a blood return" the catheter was "very coiled" upon removal.The customer reported a new picc was placed in a "different vein proximal to the original site" due to the reported incident.The customer reported there was "no serious injury identified", and the patient has had "no further issues".The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 when removing the picc line that was placed on (b)(6) 2025 because "the catheter tip migrated into the azygous vein and became hard to flush and unable to aspirate a blood return" the catheter was "very coiled" upon removal.

Common Device Name
5FR 2L PICC LINE TRAY
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22506961
Report Number3004519921-2025-00028
Device Sequence Number15769215
Product Code LRO
UDI-Device Identifier10653160364733
UDI-Public10653160364733
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberPICC0020
Device Lot Number2023122290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexMale
Patient Weight73 KG